RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Samsonyuk, Ol'ga Nikolaevna

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:390
Abstract pages:4008
Full texts:657
References:383
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person34393
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/662091

Publications in Math-Net.Ru
2018
1. V. A. Dykhta, O. N. Samsonyuk, “Feedback minimum principle for impulsive processes”, The Bulletin of Irkutsk State University. Series Mathematics, 25 (2018),  46–62  mathnet
2017
2. O. N. Samsonyuk, M. V. Staritsyn, “Impulsive control systems with trajectories of bounded $p$-variation”, The Bulletin of Irkutsk State University. Series Mathematics, 19 (2017),  164–177  mathnet
2016
3. D. V. Apanovich, V. A. Voronov, O. N. Samsonyuk, “Construction of the reachable set for a two-dimensional bilinear impulsive control system”, The Bulletin of Irkutsk State University. Series Mathematics, 15 (2016),  3–16  mathnet
2015
4. O. N. Samsonyuk, “Invariant sets for the nonlinear impulsive control systems”, Avtomat. i Telemekh., 2015, 3,  44–61  mathnet  elib; Autom. Remote Control, 76:3 (2015), 405–418  isi  elib  scopus
5. O. N. Samsonyuk, “Applications of Lyapunov type functions for optimization problems in impulsive control systems”, The Bulletin of Irkutsk State University. Series Mathematics, 14 (2015),  64–81  mathnet
2014
6. O. Samsonyuk, “Monotonicity of Lyapunov Type Functions for Impulsive Control Systems”, The Bulletin of Irkutsk State University. Series Mathematics, 7 (2014),  104–123  mathnet
2011
7. V. A. Dykhta, O. N. Samsonyuk, “The canonical theory of the impulse process optimality”, CMFD, 42 (2011),  118–124  mathnet  mathscinet; Journal of Mathematical Sciences, 199:6 (2014), 646–653  scopus
2010
8. O. N. Samsonyuk, “Compound Lyapunov type functions in control problems of impulsive dynamical systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:5 (2010),  170–178  mathnet  elib
9. V. A. Dykhta, O. N. Samsonyuk, “Hamilton–Jacobi inequalities in control problems for impulsive dynamical systems”, Tr. Mat. Inst. Steklova, 271 (2010),  93–110  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 271 (2010), 86–102  isi  elib  scopus
2009
10. V. A. Dykhta, O. N. Samsonyuk, “A maximum principle for smooth optimal impulsive control problems with multipoint state constraints”, Zh. Vychisl. Mat. Mat. Fiz., 49:6 (2009),  981–997  mathnet  zmath; Comput. Math. Math. Phys., 49:6 (2009), 942–957  isi  scopus
2001
11. V. A. Dykhta, O. N. Samsonyuk, “The maximum principle in nonsmooth optimal impulse control problems with multipoint phase constraints”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 2,  19–32  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:2 (2001), 16–29
1999
12. V. A. Dykhta, O. N. Samsonyuk, “The maximum principle in nonsmooth optimal control problems with discontinuous trajectories”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 12,  26–37  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:12 (1999), 23–34

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021